# SDR SWI2025F00937

- Difficulty date: April 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR LANDING AFT LATCH CATCH CRACKED.  REMOVED AND REPLACED LEFT TRU DOOR LANDING IAW SRM 51-42-06-001-001-A01 REV-38, DWG CC670-33040, REV -G AND REO# 670-53-11-2011, REV --, DATE: 2025-06-03. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
